# SDR TWAA9914202

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN EGRESS LIGHTS WERE INOPERATIVE.  RESEATED THE EGRESS POWER STRIP CONNECTOR THAT HAD BECOME LOOSE.  CHECK-C 9-23-99 STL.
